# SDR SWIA201335465

- Difficulty date: December 1, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 27,531 hours, 25,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS BURNED OUT.  FLT 2972 REPLACED NR 2 POWER SUPPLY BATTERY.  PN AD-2013-1A SN ON77246 SN OFF 83448.
